# SDR DALA2017031302010

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 35,449 hours, 16,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE COMPARTMENT SLIDE LOOSE.  REPLACED THE SLIDE.
